Alert archive / Oklahoma / Freeze Warnings in 2007
Freeze Warning 7, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Nov 6, 2007, 2:59 AM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Nov 6, 2007, 9:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2007, 2:59 AM CST (08:59 UTC)
- In effect from
- Nov 6, 2007, 9:00 PM CST
- Expired
- Nov 7, 2007, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2070 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 060859 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 259 AM CST TUE NOV 6 2007 ARZ001-002-010-011-OKZ054>058-063-062200- /O.UPG.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/ /O.NEW.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/ /O.CON.KTSA.FR.Y.0005.000000T0000Z-071106T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY 259 AM CST TUE NOV 6 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY. ADDITIONALLY...A FROST ADVISORY REMAINS IN EFFECT THROUGH 9 AM CST THIS MORNING THE FOLLOWING COUNTIES ARE INCLUDED IN BOTH THE FROST ADVISORY AND FREEZE WARNING... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...AND MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...AND DELAWARE. TEMPERATURES CONTINUE TO COOL IN THE WAKE OF THE COLD FRONT...AND WILL DROP INTO THE LOWER 30S THIS MORNING ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS...WITH AREAS OF FROST POSSIBLE. A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE LIKELY ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. TEMPERATURES OF 25 TO 30 DEGREES WILL BE COMMON...WITH LOCALIZED READINGS IN THE LOWER 20S POSSIBLE. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ ARZ019-020-029-OKZ049-053-059>062-064>076-062200- /O.UPG.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/ /O.NEW.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA- ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...TULSA... CLAREMORE...PRYOR...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 259 AM CST TUE NOV 6 2007 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...AND SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...ROGERS...MAYES...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE FLORE. A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE POSSIBLE ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND THE VALLEYS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. TEMPERATURES AROUND 30 DEGREES WILL BE COMMON...WITH LOCALIZED READINGS IN THE MID 20S POSSIBLE. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$
4 follow-up statements
000 WWUS74 KTSA 061507 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 907 AM CST TUE NOV 6 2007 ARZ001-002-010-011-OKZ054>058-063-062315- /O.EXP.KTSA.FR.Y.0005.000000T0000Z-071106T1500Z/ /O.CON.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY 907 AM CST TUE NOV 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE LIKELY ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. TEMPERATURES OF 25 TO 30 DEGREES WILL BE COMMON...WITH LOCALIZED READINGS IN THE LOWER 20S POSSIBLE. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ ARZ019-020-029-OKZ049-053-059>062-064>076-062315- /O.CON.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA- ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...TULSA... CLAREMORE...PRYOR...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 907 AM CST TUE NOV 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...ROGERS...MAYES...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. TEMPERATURES CONTINUE TO COOL IN THE WAKE OF THE COLD FRONT...AND WILL DROP INTO THE LOWER 30S THIS MORNING ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS...WITH AREAS OF FROST POSSIBLE. A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE LIKELY ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. TEMPERATURES OF 25 TO 30 DEGREES WILL BE COMMON...WITH LOCALIZED READINGS IN THE LOWER 20S POSSIBLE. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$
000 WWUS74 KTSA 062130 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 330 PM CST TUE NOV 6 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-070530- /O.CON.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 330 PM CST TUE NOV 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. A WIDESPREAD FREEZE IS EXPECTED TONIGHT...WITH A HARD FREEZE LIKELY ACROSS FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. TEMPERATURES OF 25 TO 30 DEGREES WILL BE COMMON...WITH LOCALIZED READINGS IN THE LOWER 20S POSSIBLE. FURTHER SOUTH...ACROSS FAR SOUTHEAST OKLAHOMA TEMPERATURES ARE EXPECTED TO FALL TO AROUND FREEZING. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. OUTDOOR WATER HOSES SHOULD BE UNHOOKED AND DRAINED. OUTDOOR WATER FAUCETS AND SPRINKLER SYSTEMS SHOULD ALSO BE WINTERIZED AND PROTECTED FOR THE UPCOMING WINTER SEASON. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$
000 WWUS74 KTSA 070310 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 910 PM CST TUE NOV 6 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071115- /O.CON.KTSA.FZ.W.0007.000000T0000Z-071107T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 910 PM CST TUE NOV 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING TONIGHT. MOST PLACES WILL SEE LOWS IN THE UPPER 20S WHILE A FEW PROTECTED VALLEY LOCATIONS MAY DROP TO NEAR 20. $$ A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER.
000 WWUS74 KTSA 070905 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 305 AM CST WED NOV 7 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071500- /O.CON.KTSA.FZ.W.0007.000000T0000Z-071107T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 305 AM CST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... AND SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE FLORE. TEMPERATURES HAVE FALLEN BELOW FREEZING ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING...WITH READINGS IN THE MID TO UPPER 20S COMMON ACROSS FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. TEMPERATURES WILL RISE ABOVE FREEZING BY MID MORNING ACROSS THE ENTIRE AREA. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 5, 9:25 PM CST, 5 hours 34 minutes earlier.
Area forecast discussion, Nov 5, 9:25 PM CST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
925 PM CST MON NOV 5 2007
.DISCUSSION...
FIRST MAJOR SURGE OF COLD AIR THIS FALL WELL UNDERWAY.
WIND WILL HOLD TEMPS NEAR OR ABOVE FREEZING OVERNIGHT.
DEWPOINTS FALLING FAST NORTHERN BORDER AREAS. FROST
MAY NOT BE TOO MUCH OF A PROBLEM..HOWEVER..NOT ENOUGH
CONFIDENCE TO REMOVE EARLIER ADVISORY. TUESDAY NIGHT
LIKELY TO END GROWING SEASON FOR A LARGE PART OF CWA.
FREEZE WATCH FOR ENTIRE TSA AREA.
&&
.PREV DISCUSSION... /ISSUED 234 PM CST MON NOV 5 2007/
DISCUSSION...
COLD FRONT ALREADY HAS TRAVERSED 2/3 OF OUR CWA THIS AFTERNOON AND
WILL EXIT THE FORECAST AREA RIGHT AROUND 00Z. HAVE THEREFORE
REMOVED POPS FOR THIS EVENING. BREEZY CONDITIONS WILL CONTINUE
THIS EVENING...AND BELIEVE WINDS WILL REMAIN UP ENOUGH TONIGHT TO
KEEP TEMPS FROM BOTTOMING OUT. HOWEVER...LOWS WILL BE JUST SHY OF
FREEZING ALONG OUR NORTHERN COUNTIES AND HAVE ALREADY UPGRADED THE
FREEZE WATCH TO A FROST ADVISORY FOR THIS AREA.
CAA WILL CONTINUE TOMORROW...WITH A CHILLY DAY EXPECTED AS SURFACE
HIGH PRESSURE BUILDS OVER THE AREA. TUESDAY NIGHT WILL BE EVEN
COLDER THAN TONIGHT DUE TO CALM WINDS AND CLEAR SKIES. CURRENTLY
HAVE A FREEZE WATCH IN EFFECT FOR THE ENTIRE AREA...AND EXPECT A
FREEZE WARNING WILL BE NEEDED FOR MUCH OF THE AREA. THERE IS A
DECENT CHANCE THAT SOME LOCATIONS ACROSS NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS WILL SEE A HARD FREEZE TUESDAY NIGHT.
THE SURFACE HIGH WILL SHIFT FURTHER EAST MID WEEK...ALLOWING
TEMPERATURES TO MODERATE AS WINDS RETURN TO THE SOUTH. MOISTURE
WILL INCREASE WITH THE RETURN FLOW INTO THE WEEKEND AHEAD OF THE
NEXT SYSTEM. MEDIUM RANGE MODELS HAVE THE LOW OFF THE CALIFORNIA
COAST EJECTING ACROSS THE PLAINS AS WELL AS A 500MB TROF AFFECTING
THE AREA THIS WEEKEND AND INTO THE BEGINNING OF THE WORK WEEK.
ANOTHER COLD FRONT IS ALSO PROGGED TO MOVE THROUGH THE PLAINS
DURING THIS TIME. DUE TO TIMING DIFFERENCES WITH THESE
FEATURES...HAVE MAINTAINED LOW CHANCES FOR THUNDERSTORMS SAT THRU MON.
UNCERTAINTY ALSO EXISTS WITH TEMPERATURES IN THE EXTENDED AS THEY
WILL BE DEPENDENT ON CLOUD COVER...PRECIP...AND TIMING OF THE NEXT
FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 39 58 32 62 / 0 0 0 0
FSM 40 59 32 62 / 0 0 0 0
MLC 40 59 32 64 / 0 0 0 0
BVO 34 55 25 60 / 0 0 0 0
FYV 33 53 25 57 / 0 0 0 0
BYV 33 51 26 56 / 0 0 0 0
MKO 37 57 30 61 / 0 0 0 0
MIO 34 54 29 59 / 0 0 0 0
F10 39 57 31 62 / 0 0 0 0
HHW 44 62 35 64 / 10 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FROST ADVISORY UNTIL 9 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ063.
FREEZE WATCH FROM 9 PM TUESDAY TO 9 AM WEDNESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WATCH FROM 9 PM TUESDAY TO 9 AM WEDNESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
FROST ADVISORY UNTIL 9 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
SHORT TERM...21
LONG TERM....21Hazardous weather outlook, Nov 5, 12:30 PM CST, 14 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1230 PM CST MON NOV 5 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1230 PM CST MON NOV 5 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. DISCUSSION... A COLD FRONT ANALYZED FROM NORTHWEST ARKANSAS INTO SOUTH CENTRAL OKLAHOMA EARLY THIS AFTERNOON WILL MOVE THROUGH ALL OF OKLAHOMA BY LATE AFTERNOON. THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT ALONG THE BOUNDARY SHOULD REMAIN TO OUR EAST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN INCREASE IN SOUTHERLY FLOW WILL RETURN GULF MOISTURE TO THE REGION DURING THE WEEK. AN UPPER LOW WILL MOVE EASTWARD INTO THE PLAINS BY THE COMING WEEKEND...INCREASING THUNDERSTORM CHANCES ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
Nearby
Freeze Warnings in Oklahoma, 2007Freeze Warnings in Arkansas, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.